# SDR ASAA2025051558577

- Difficulty date: May 15, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK LBL - 60.70 STA 500D CORRODED. GROUNDED - YES. REMOVED DAMAGE CARGO SEAT TRACK FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED CARGO SEAT TRACK IAW B737-700 SRM 51-40-02-09-0 & 51-40-05-0G-0W: 1" O: .530 R: .458 L: 2" D: .043.
